# SDR DALA2021040802066

- Difficulty date: April 7, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 77,005 hours, 10,022 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Service Panel
- Condition: Damaged
- Location: Potable Water
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3305 DAMAGE OCCURRED TO A/C FUSELAGE APPROX. 6-9 INCHES INBD OF PAOTABLE WATER SVC PANEL. CORRECTIVE ACTION: CUT OUT DAMAGE SKIN AT STA FR70 BETWEEN STR57 AND STR56RT STR 56RT DAMAGED FR70 DURING REPAIR PROCEDURES IAW A330 SRM 53-41. C/W ERA 590986-14. (7448286)
